# SDR FDEA202105071145

- Difficulty date: May 7, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 140W9255Y408
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO EG-5310-EO332629K P5 STEP 11.P,FOUND 01EA ZLJ-8(BACB30NY8K*)   COUNTERSUNK FASTENER AT STA 998 STGR35L NEAR THE EDGE OF MACHINED STEP OF   DOUBLER P/N 143W2314Y405,AND WILL RESULT IN KNIFE EDGE WITH MACHINED STEP ON AFT   EDGE OF COUNTERSUNK HOLE. REPAIR CARRIED OUT TO 01EA ZLJ-8(BACB30NY8K*) COUNTERSUNK FASTENER AT STA998   STGR35L NEAR THE EDGE OF MACHINED STEP OF DOUBLER P/N: 143W2314Y405, AS PER EA: G-  5310-T0361432 PART1, STEP1, TITLE: FUSELAGE-MAINFRAME-LH AND RH UNDERWING   LONGERON   MODIFICATION PER EO G-5310-EO332629-DEVIATION TO SB 777-53-0087 REV.1. REPAIR   CLASSIFIED   AS MAJOR PER GMM6-2-100.
